T Nation

1 Month After Cycle, Still Feeling Tired


Its been a solid month since I have stopped using tren e, and the lethargic, appetite suppressed garbage is still plaguing me. Does this fucking compound just effing hang around or whaat? I'm tired, lethargic, and need to still fight to get some food down. This really needs to leave my system already. Why is this taking so long fellas? I don't feel 100% after a month?


Im guessing its in your head..

What are you running now?


Nothing, I did a small clomid pct but that's it. The tren has the anxiety component that still fucks with me lol but I feel like overall shit. If this is mental, I need to rebalance my brain chemical make up lol.


How long was the cycle and what were the doses?


3 weeks
500mgs test cyp
200mgs tren e

Stopped after sides got nasty, and sidelined me for 2 weeks. Horrible anxiety/panic attacks. Total suppression of appetite, high fever ranging from 101 to 102. Just really fuct with my entire body. So I got off completely and have been trying to regain previous glory. I have no energy, no appetite, no nothing lol. Feel lethargic and sick and overall shit like. Doesn't effect most people like that, I guess I'm one of the lucky few that took it to the face.


Just a possibility:

Even though you were only injecting for 3 weeks, the hormones were longer lasting, bigger estered drugs. It sounds like you are still shutdown, like you may have started your PCT too soon while either the tren, test, or both of them were still hanging around not allowing you to restart. Maybe get a blood test done and see where your at, or try doing nolva or clomid for another 3-4 weeks?


Correct me if I am wrong but I have heard if you feel shut down you should do a mini Test cycle say 2 weeks with doses running at 300mg ew and then afterwards come with a strong 40/40/20/20 nolva/clomid PCT. The idea behind this is to pick up where you left off in the cycle to do the PCT like you should have done it in the first place.

Again, some vet please chime in.


sounds like you may also have been experiencing the 'test flu' from your mini cycle. On top of that, Clomid is notorious for making us guys feel weepy and depressed... Not the greatest combination.

Time cures all though :slight_smile: